# SDR 2011FA0000220

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N6714R
- Make and model: Beech 76
- Aircraft serial: ME320
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Condition: Leaking
- Location: Prop Blade
- Part time: 929 hours
- Component: Prop
- Component part number: FJC7666A2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE BUTT BEARING IS OVER THE MAX ALLOWED DIAMETER ALLOWING THE BEARINGS TO FLOAT FREE IN THE BLADE BORE.  THE PROP WAS DISASSEMBLED FOR RESEAL DUE TO GREASE LEAKAGE.  DURING INSP, THE BLADE WAS FOUND TO BE LEAKING OIL BETWEEN THE BLADE AND BUTT BEARING.  THE BEARING WAS PULLED AND THERE WAS EPOXY FOUND IN 1 BLADE AND ZINC CHROMATE IN THE OTHER BLADE ATTEMPTING TO HOLD THE BEARINGS IN  PLACE.  THE BEARING BORE WAS MEASURED AND WAS FOUND TO BE BETWEEN .002 AND.004 OVERSIZE FROM MFG SPEC.  THE BORE WAS EXAMINED AND WAS FOUND TO HAVE BEEN REWORKED PAST LIMITS DURING THE LAST O/H.
